# SDR MALA030563

- Difficulty date: December 2, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 12,230 hours, 12,567 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C0-CHECK INSPECTION, FOUND 14A AND 14D FRAMES CRACKED.  ACCOMPLISHED WELD REPAIR ON SEAT FRAMES 14A & 14D IAW MESABA EO A25031.  DATED FEB 6, 2001 REV IR.
